# SDR FDEA201509142861

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 730 hours, 14,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY,  BS 535, LONGERON 19L.   FRAME REPAIR FOUND CHAFED.  CHAFE REMOVED IAW SRM 51-21-0-0G & FOUND WITHIN LIMITS IAW SRM 53-00-00-2R, REPAIR GENERAL FIGURE 202.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
